# SDR RAIA9910039

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Engine: Garrtt TPE33114HR
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9505405
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STL- A/C VIBRATION JUST AFTER TAKEOFF.  MAINTENANCE REPLACED RIGHT ENGINE REAR ENGINE MOUNT.
